# SDR NTQA112779

- Difficulty date: November 14, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N922RJ
- Make and model: Snias AS350B2
- Aircraft serial: 3422
- Aircraft time: 1,603 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191600
- Part serial: M2208
- Condition: Failed
- Location: Main Rotor
- Part time: 1,603 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART FAILED WITH 597 HOURS REMAINING.  STARFLEX HAS A KNOWN PROBLEM AND ACTIVE AD 2003-14-12.  STAINLESS BUSHING DISBONDED.
